Products :

Product/Composition Strength View
Paracetamol, Phenylephrine, Caffeine and Diphenhydramine Tablets 500mg + 5mg + 30mg + 25mg View
Flusel Cold Tablets 500mg + 5mg + 30mg + 25mg View
Diphenhydramine, Ammonium Chloride and Sodium Citrate Syrup 14.08mg/5ml + 138mg/5ml + 57.03mg/5ml View